# SDR YN8R201410170001

- Difficulty date: October 17, 2014
- Submitted: October 17, 2014
- Operation: General aviation
- Aircraft: N387CS
- Make and model: Cessna 182T
- Aircraft serial: 18282287
- Aircraft time: 751 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 07620443
- Condition: Out Of Position
- Location: Zone 200
- Part time: 751 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FLAP FOLLOW UP CABLE,  SAWING INTO IT'S HOUSING AT THE UPPER ATTACHMENT BRACKET, THAT IS RIVETED IN PLACE ON THE RT UPPER AFT FACE OF THE REAR DOOR POST BULKHEAD ASSY .  THE POSITIONING OF THE BRACKET RESULTS IN THE CABLE BEING MISALIGNED WHEN INSTALLED AND SAWING INTO THE LOWER CABLE OUTLET HOUSING.
